Alert archive / Florida / Special Weather Statements in 2013

Special Weather Statement, NWS Miami, FL

August 6, 2013Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 6, 2013, 7:28 PM EDT for Broward County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2013, 7:28 PM EDT (23:28 UTC)
Expired
Aug 6, 2013, 8:00 PM EDT
In force
32 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 80 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WWUS82 KMFL 062328
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
728 PM EDT TUE AUG 6 2013

FLZ067-071-070000-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL 
728 PM EDT TUE AUG 6 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN
BROWARD COUNTY...SOUTHERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING...

* UNTIL 800 PM EDT

* AT 726 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HOLEY LAND WILDLIFE
  MANAGEMENT AREA...AND MOVING SOUTHWEST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL SOUTHWESTERN PALM BEACH COUNTY
  RURAL NORTHWESTERN BROWARD COUNTY
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

LAT...LON 2615 8058 2625 8087 2650 8070 2644 8048
TIME...MOT...LOC 2328Z 024DEG 10KT 2637 8065

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:53 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, Aug 6, 2:53 PM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
253 PM EDT TUE AUG 6 2013

.SHORT TERM (TONIGHT-THURSDAY NIGHT)...
A MID/UPPER LEVEL RIDGE CURRENTLY STRETCHES ACROSS THE SOUTHERN
STATES INTO THE ATLANTIC WITH AN INVERTED TROUGH MOVING WEST ACROSS
THE EASTERN BAHAMAS BENEATH THE RIDGE AXIS. AT THE SURFACE, A WEAK
SURFACE TROUGH EXTENDS FROM SOUTH FLORIDA INTO THE NORTHERN BAHAMAS
AND INTO THE CENTRAL ATLANTIC. THE SURFACE TROUGH IS A VERY SHALLOW
FEATURE AND THIS COMBINED WITH THE UPPER TROUGH TO THE EAST AND
RIDGE TO THE NORTH IS RESULTING IN VERY WEAK SURFACE PRESSURE
GRADIENT BECOMING NORTH TO NORTHEAST FLOW ABOVE 5K FT. THE 12Z MFL
SOUNDING CAPTURED THIS WELL AND ALSO SHOWS PWAT REMAINING AT AROUND
TWO INCHES. ALL OF THIS SPELLS CONVECTIVE DEVELOPMENT MOVING OFF TO
THE SOUTH AND THE HRRR HAS BEEN INDICATING THIS ALSO WITH GOOD
INITIAL TIMING AND LOCATION. THE SOUNDING ALSO SHOWED MID LEVEL
LAPSE RATES QUITE WEAK AT 5.8 DEGREES CELSIUS/KM AND A 500 MB
TEMPERATURE OF ONLY -5.9 WHICH IS NEARLY TWO DEGREES WARMER THAN
AVERAGE FOR EARLY AUGUST SO ONLY ISOLATED STRONG STORMS ARE EXPECTED
THIS AFTERNOON AT BEST.

THE MID LEVEL TROUGH WILL CONTINUE MOVING TO THE WEST IN THE SHORT
TERM WITH ALL GLOBAL MODELS IN VERY GOOD AGREEMENT SHIFTING IT INTO
THE CENTRAL BAHAMAS ON WEDNESDAY AND THE WESTERN BAHAMAS BY LATE
THURSDAY. AS THE TROUGH APPROACHES SOUTH FLORIDA, THE EASTERLY FLOW
WILL DEEPEN AS THE UPPER RIDGE TO THE NORTH MOVES LITTLE THROUGH
THIS PERIOD. THE ATMOSPHERIC MOISTURE PROFILE WILL CHANGE LITTLE
THROUGH WEDNESDAY AND WITH THE EAST FLOW DEEPENING, THE PRIMARY
THREAT FOR CONVECTIVE ACTIVITY WILL TEND TO BE MORNING SHOWERS ALONG
THE EAST COAST AND THEN SCATTERED SHOWERS/THUNDERSTORMS DEVELOPING
OVER THE INTERIOR DURING THE AFTERNOON AND MOVING TOWARDS THE
SOUTHWEST COAST. THE STEERING WINDS ARE ONLY EXPECTED TO BE AROUND 5
MPH SO THE THREAT WILL EXIST FOR POSSIBLE LOCALLY HEAVY RAINS IN THE
NAPLES AREA.

THERE COULD ACTUALLY BE LESS ACTIVITY ON THURSDAY AS THE TROUGH
APPROACHES WHICH PLACES SOUTH FLORIDA ON THE SUBSIDENCE SIDE. THIS
TROUGH CURRENTLY SHOWS UP VERY WELL IN WATER VAPOR IMAGERY WITH
STRONG SUBSIDENCE SHOWING UP TO ITS WEST. THE MODELS ALSO SHOW THE
LOW MAINTAINING ITS CURRENT STRENGTH SO ANOTHER REASON THERE COULD
BE LESS ACTIVITY. BY THURSDAY NIGHT, THE ATMOSPHERE WILL UNDERGO
GOOD DESTABILIZATION AS THE TROUGH MOVES INTO THE STRAITS OF
FLORIDA. THE GFS IS INDICATING 500 MB TEMPERATURES COOLING TO -11
SOUTHEAST OF KEY LARGO AND -10 OFF THE SOUTHEAST COAST. THE NAM IS A
TAD BID SLOWER WITH THE MOVEMENT BUT STILL SHOWS THIS SAME COLD POOL
ABOUT 50-100 MILES TO THE SOUTHEAST OF THE GFS POSITION. AT ANY
RATE, THIS COULD SET OFF SOME IMPRESSIVE LIGHTNING DISPLAYS TO OUR
SOUTHEAST THURSDAY EVENING AND NIGHT AS CONVECTIVE CELLS COULD
EASILY DEVELOP OVER THE ATLANTIC WATERS WITH SUCH COLD TEMPERATURES
ALOFT MOVING ACROSS THE GULF STREAM WATERS MAKING THE ENVIRONMENT
VERY UNSTABLE. BUT AS ALWAYS AS WE GET OUT WITH TIME, CONFIDENCE IS
LESS SO IT IS A WAIT AND SEE APPROACH.

.LONG TERM (FRIDAY-TUESDAY)...
LATE IN THE WEEK AND INTO THE WEEKEND AND EARLY NEXT WEEK, THE
TROUGH WILL CONTINUE WESTWARD INTO THE GULF OF MEXICO ALLOWING THE
ATLANTIC RIDGE TO ALSO BUILD WEST. THIS WILL STABILIZE THE
ATMOSPHERE ONCE AGAIN AND THE GFS IS ALSO SHOWING SIGNIFICANT DRYING
TAKING PLACE WITH PWAT DROPPING WELL UNDER TWO INCHES. SO WHILE
FRIDAY COULD REMAIN QUITE ACTIVE, MUCH LESS ACTIVITY IS LIKELY AS WE
GET INTO THE WEEKEND AND CROSS OVER INTO NEXT WEEK.

&&

.AVIATION...
ISOLATED HEAVY SHOWERS AND STORMS HAVE ALREADY DEVELOPED THIS
AFTERNOON ACROSS PORTIONS OF THE AREA...MOSTLY SOUTH OF A LINE FROM
FLL TO APF WITH THE MEAN LOW-LEVEL NORTHERLY FLOW IN PLACE. ALTHOUGH
MOST OF THE AFTERNOON/EVENING ACTIVITY SHOULD REMAIN JUST INLAND OF
THE TAF SITES...WE WILL CONTINUE TO INCLUDE VCTS AT MOST SITES FROM
21Z THROUGH THE EVENING HOURS AND UPDATE AS CONDITIONS EVOLVE.
OVERNIGHT TONIGHT THROUGH WEDNESDAY...THE FLOW SHOULD BECOME MORE
EASTERLY...WHICH WILL TRANSLATE TO THE BEST RAINFALL CHANCES SETTING
UP ACROSS THE INTERIOR AND WESTERN LOCATIONS OF SOUTH FLORIDA
THROUGH THE DAY WEDNESDAY.

&&

.MARINE...
LIGHT AND VARIABLE WIND TONIGHT WILL SLOWLY BECOME EAST BY
WEDNESDAY AND THEN STRENGTHENING LATER IN THE WEEK AS THE GRADIENT
TIGHTENS. THIS WILL BUILD SEAS OVER THE NEXT COUPLE OF DAYS BUT
REMAIN WELL BELOW ADVISORY CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  89  78  89 / 20 20 20 20
FORT LAUDERDALE  78  90  81  90 / 20 20 20 20
MIAMI            78  91  79  89 / 20 20 20 20
NAPLES           77  92  76  93 / 20 40 30 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...85/AG
Hazardous weather outlook, Aug 6, 5:01 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
501 PM EDT TUE AUG 6 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
071215-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
501 PM EDT TUE AUG 6 2013

...ISOLATED THUNDERSTORMS MAINLY NORTHERN INTERIOR...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE
ACROSS MAINLY THE NORTHERN INTERIOR LATE THIS AFTERNOON. THE MAIN
IMPACTS WITH THESE STORMS WILL BE BRIEF HEAVY DOWNPOURS...GUSTY
WINDS...AND OCCASIONAL CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

TYPICAL AFTERNOON THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER
OF THE WEEK ACROSS MAINLY THE INTERIOR AND GULF COASTAL AREAS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 6, 5:29 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
529 PM EDT TUE AUG 6 2013

FLZ066-070-062200-
HENDRY FL INLAND COLLIER COUNTY FL
529 PM EDT TUE AUG 6 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL HENDRY
COUNTY...NORTHERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...

* UNTIL 600 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
  NORTH OF HENDRY CORRECTIONAL I/A/P TO 4 MILES SOUTHWEST OF HENDRY
  CORRECTIONAL I/A/P...AND MOVING WEST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  HENDRY CORRECTIONAL I/A/P...
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

LAT...LON 2654 8113 2615 8115 2620 8140 2658 8138
TIME...MOT...LOC 2129Z 102DEG 3KT 2646 8123 2626 8124

PS
Special weather statement, Aug 6, 5:31 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
531 PM EDT TUE AUG 6 2013

FLZ067-062200-
INLAND PALM BEACH COUNTY FL
531 PM EDT TUE AUG 6 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...

* UNTIL 600 PM EDT

* AT 529 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
  SOUTHEAST OF LION COUNTRY SAFARI TO 7 MILES SOUTHWEST OF
  LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING SOUTHWEST AT 5
  MPH.

* THE LINE OF STORMS WILL AFFECT...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

LAT...LON 2678 8025 2642 8027 2636 8048 2668 8045
TIME...MOT...LOC 2132Z 051DEG 3KT 2668 8032 2645 8034

PS
Special weather statement, Aug 6, 6:05 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
605 PM EDT TUE AUG 6 2013

FLZ067-071-072-062230-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL
605 PM EDT TUE AUG 6 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...SOUTHERN PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...

* UNTIL 630 PM EDT

* AT 603 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 8 MILES NORTHWEST OF PARKLAND...AND MOVING
  SOUTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL SOUTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

LAT...LON 2629 8016 2616 8038 2639 8049 2647 8033
TIME...MOT...LOC 2205Z 329DEG 5KT 2636 8035

10
Special weather statement, Aug 6, 7:04 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
704 PM EDT TUE AUG 6 2013

FLZ067-062330-
INLAND PALM BEACH COUNTY FL
704 PM EDT TUE AUG 6 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...

* UNTIL 730 PM EDT

* AT 700 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES NORTHEAST OF HOLEY LAND WILDLIFE
  MANAGEMENT AREA...AND MOVING SOUTHWEST AT 5 MPH.

* THE STORM WILL AFFECT...
  HIGHWAY 27 HALFWAY BETWEEN SOUTH BAY AND BROWARD COUNTY LINE.
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

LAT...LON 2633 8062 2633 8074 2642 8086 2657 8069
      2646 8052
TIME...MOT...LOC 2303Z 040DEG 6KT 2647 8065

PS
Special weather statement, Aug 6, 7:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
728 PM EDT TUE AUG 6 2013

FLZ067-071-070000-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL
728 PM EDT TUE AUG 6 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN
BROWARD COUNTY...SOUTHERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING...

* UNTIL 800 PM EDT

* AT 726 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HOLEY LAND WILDLIFE
  MANAGEMENT AREA...AND MOVING SOUTHWEST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL SOUTHWESTERN PALM BEACH COUNTY
  RURAL NORTHWESTERN BROWARD COUNTY
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

LAT...LON 2615 8058 2625 8087 2650 8070 2644 8048
TIME...MOT...LOC 2328Z 024DEG 10KT 2637 8065

10

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:37 PM EDTAreal Flood AdvisoryMFLMiami-Dade53 min
Aug 6, 5:29 PM EDTSpecial Weather StatementMFLHendry31 min
Aug 6, 5:31 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Aug 6, 6:05 PM EDTSpecial Weather StatementMFLBroward25 min
Aug 6, 7:04 PM EDTSpecial Weather StatementMFLPalm Beach26 min

Nearby

Special Weather Statements in Florida, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.